# SDR DALA2018112906874

- Difficulty date: November 29, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 79,023 hours, 60,495 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE DENT @ #2 ENGINE FOUR O'CLOCK POSITION OF ENGINE COWL. R/R #2 ENGINE NOSE COWL. PER MD88 AMM 71-10 COWL, NOSE, LT OFF 88-7110-9-0001 49591 ON 88-7110-9-0001 02258. (LP4754352)
